Chat Now!   Member Gallery   Anxiety Zone Wire   Games   Social Groups   AZ Member Blogs   Health News  Bored?

Author Topic: Long-term side effects of abusing Benadryl?  (Read 165 times)

0 Members and 1 Guest are viewing this topic.

Offline sgreens1

  • Newbie
  • *
  • Posts: 32
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Long-term side effects of abusing Benadryl?
« on: February 09, 2014, 02:27:48 PM »
For over a year I have been taking excessive amounts of Benadryl. I am addicted to it and now dependent on it. I've searched online for answers, and generally what I find is people asking questions like "How do you get addicted to Benadryl?" I believe I use Benadryl as a way to numb my emotions and space out so I don't have to deal with life. Generally when I take Benadryl, I start spacing out, and don't feel sad... I just feel numb. I am preparing to stop taking it, but I am concerned that I may have already done damage to my body. Obviously since I've been taking it for so long, I've had to up the dosage to feel anything. Last night I took over 20 pills and my vision got so blurry I couldn't read and I was seeing things. Does anybody know the long-term effects of Benadryl? I know it can mess with cognitive function; it's already affected my memory. Any information would be greatly appreciated.
Bookmark and Share

Tags: benadryl abuse effects 
 

Related Topics

  Subject / Started by Replies Last post
7 Replies
772 Views
Last post July 20, 2012, 11:26:02 AM
by fairy64
0 Replies
260 Views
Last post March 25, 2013, 12:37:10 PM
by CK122
5 Replies
324 Views
Last post December 31, 2013, 11:26:38 PM
by insights
4 Replies
249 Views
Last post January 15, 2014, 04:15:00 PM
by insights
3 Replies
147 Views
Last post February 02, 2014, 04:42:17 PM
by insights
0 Replies
109 Views
Last post February 24, 2014, 12:41:30 PM
by ribbettime